Equate Extra Strength Acetaminophen Caplets, 500 mg, 50 Count

$3.99

-

Report Abuse
SKU: W100441 Category:
Why shop from Dover Mart?
Fast Delivery

Ensure Fast Delivery

100% Guarantee

Shop Premium & Genuine Products

Description

Relieve headache symptoms and other bodily pains with Equate Extra Strength Acetaminophen Caplets, available in a 50 Count bottle, so you can more easily make it through your day. They contain no aspirin and also can treat backaches, toothaches, arthritis and more. A 500mg dose of this pain relief acetaminophen lasts for as long as 6 hours.
Making the right health decisions can be challenging. With a complete range of products and simple solutions, Equate allows you to take care of your family with confidence.

Equate Extra Strength Pain Reliever/Fever Reducer Acetaminophen Caplets, 500 mg, 50 Count:

  • Pain reliever/fever reducer
  • Does not contain aspirin
  • Compare to extra strength Tylenol’s active ingredient
  • Equate acetaminophen caplets last up to 6 hours

Additional information

Pack Size

Single

Sorry no more offers available
My Cart (0 items)

No products in the cart.